Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 34 of 54 found articles
 
 
  Optimality and duality in nonsmooth multiobjective optimization involving generalized type I functions
 
 
Title: Optimality and duality in nonsmooth multiobjective optimization involving generalized type I functions
Author: Kuk, H
Tanino, T
Appeared in: Computers & mathematics with applications
Paging: Volume 45 (2003) nr. 10-11 pages 10 p.
Year: 2003
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 34 of 54 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands